# SDR MALA954669

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Cracked
- Location: Bs 174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LOWER LEFT BELT FRAME RELIEF RADIUS CRACKED AT FS 174.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK, FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC ARP 53-20-9148.  (M)
